MathSciNet Relay Station
MathSciNet bibliographic data
MR498970 (58 #16958) 22E25 (22D20 43A20)
Ludwig, Jean Good ideals in the group algebra of a nilpotent Lie group. Math. Z. 161 (1978), no. 3, 195–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement